# SDR SWAA2023103106108

- Difficulty date: September 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT 2023-614994<[01] REPLACED NEW ANGLE AND FASTENERS LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED NEW ANGLE AND FASTENERS LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SING OFF BELOW
